# SDR HEEA954825

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Snow Blanket
- Part number: 7630407900111
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE ANTI-ICE CAUTION LIGHT CYCLES OFF AND ON.
